# SDR IPXA1568461

- Difficulty date: August 8, 2011
- Submitted: August 10, 2011
- Operation: Air carrier
- Aircraft: N438UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25469
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 247 S20r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CONVERT LIGHTNING STRIKE TEMP REPAIR AT FS 247 BELOW S20R TO PERM ACCOMPLISH PERM REPAIR IAW APP A.  REPAIRED IAW EO B757-5330-34705B.
